Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 124, NWS Birmingham, AL

April 4, 20116 counties in Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 4, 2011, 8:29 PM CDT for 6 counties in Alabama. It was in force for 46 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2011, 8:29 PM CDT (01:29 UTC)
Expired
Apr 4, 2011, 9:15 PM CDT
In force
46 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Calhoun County, AL, Cherokee County, AL, Cleburne County, AL, Shelby County, AL, St. Clair County, AL, Talladega County, AL

The radar

The Birmingham radar (KBMX), 88 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 8:33 PM CDTHAIL 0.25Pell City, ALWIND GUST 47 MPH
Apr 4, 8:37 PM CDTTSTM WND DMGAnniston, ALTREES DOWN
Apr 4, 8:52 PM CDTTSTM WND DMGHarpersville, ALPOWER LINES DOWN KLIEN RD/SUN VALLEY
Apr 4, 9:06 PM CDTTSTM WND DMGHeflin, ALTREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 4, 4:55 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 1.5 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2011-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 862 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2011-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 251 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
862 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
1607 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
251 m²/s²
0-3 km storm-relative helicity
356 m²/s²
Significant tornado parameter
0.7
Supercell composite
9.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

683 
WUUS54 KBMX 050129
SVRBMX
ALC015-019-029-115-117-121-050215-
/O.NEW.KBMX.SV.W.0124.110405T0129Z-110405T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
829 PM CDT MON APR 4 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CALHOUN COUNTY IN EAST CENTRAL ALABAMA...
  SOUTHEASTERN CHEROKEE COUNTY IN NORTHEAST ALABAMA...
  NORTHERN CLEBURNE COUNTY IN EAST CENTRAL ALABAMA...
  SOUTHERN ST. CLAIR COUNTY IN CENTRAL ALABAMA...
  NORTHEASTERN SHELBY COUNTY IN CENTRAL ALABAMA...
  NORTHERN TALLADEGA COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 915 PM CDT

* AT 824 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR VANDIVER...
  OR 8 MILES SOUTH OF LEEDS...AND MOVING NORTHEAST AT 55 MPH.

  NUMEROUS REPORTS OF LARGE HAIL WAS REPORTED IN SHELBY COUNTY WITH  
  THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  PELL CITY...TALLADEGA...WEST END-COBB TOWN...COBB TOWN...OXFORD...
  SAKS...ANNISTON AND JACKSONVILLE.

THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 144 THROUGH 199...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING
FOR ALABAMA.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3348 8587 3348 8588 3350 8585 3350 8590
      3345 8593 3331 8654 3347 8667 3348 8660
      3353 8652 3356 8653 3358 8650 3391 8593
      3391 8590 3395 8587 3396 8584 3394 8574
      3398 8569 3407 8543 3373 8535
TIME...MOT...LOC 0128Z 237DEG 48KT 3346 8651

$$
1 follow-up statement
388 
WWUS54 KBMX 050204
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
904 PM CDT MON APR 4 2011

ALC115-117-050213-
/O.CAN.KBMX.SV.W.0124.000000T0000Z-110405T0215Z/
SHELBY AL-ST. CLAIR AL-
904 PM CDT MON APR 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ST. CLAIR AND
NORTHEASTERN SHELBY COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3373 8535 3349 8586 3350 8585 3350 8591
      3345 8594 3337 8634 3345 8631 3381 8589
      3400 8541
TIME...MOT...LOC 0203Z 243DEG 52KT 3367 8589

$$

ALC015-019-029-121-050215-
/O.CON.KBMX.SV.W.0124.000000T0000Z-110405T0215Z/
TALLADEGA AL-CLEBURNE AL-CALHOUN AL-CHEROKEE AL-
904 PM CDT MON APR 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CHEROKEE...CALHOUN...NORTHERN CLEBURNE AND NORTHERN TALLADEGA
COUNTIES UNTIL 915 PM CDT...

AT 900 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
BYNUM...OR NEAR COBB TOWN...MOVING NORTHEAST AT 60 MPH.

LOCATIONS IMPACTED INCLUDE...
  SAKS...ANNISTON...FORT MCCLELLAN...JACKSONVILLE...HEFLIN...OXFORD
  LAKE...BLUE MOUNTAIN...WEAVER...EDWARDSVILLE AND FRUITHURST.

THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 168 THROUGH 199...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3373 8535 3349 8586 3350 8585 3350 8591
      3345 8594 3337 8634 3345 8631 3381 8589
      3400 8541
TIME...MOT...LOC 0203Z 243DEG 52KT 3367 8589

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 6:57 PM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, Apr 4, 6:57 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
657 PM CDT MON APR 4 2011

.UPDATE...AVIATION DISCUSSION.

&&

.DISCUSSION...

LINE OF STRONG TO SEVERE THUNDERSTORMS ASSOCIATED WITH A STRONG
STORM SYSTEM OVER MUCH OF THE EASTERN CONUS NOW STRETCHES FROM THE
OHIO RIVER VALLEY SOUTHWESTWARD TO THE NORTHWESTERN GULF COAST. AT
THIS TIME...THIS LINE OF STORMS HAS PUSHED INTO NORTHWEST CENTRAL
ALABAMA. AIRMASS AHEAD OF THE LINE REMAINS UNSTABLE...WITH CAPE
VALUES OVER 2000J/KG IN THE SOUTH TO 1000J/KG IN THE NORTH. LOW
LEVEL WINDS CONTINUE TO INCREASE AHEAD OF THIS SYSTEM...WITH THE
BEST DIRECTIONAL SHEAR CONFINED CLOSER TO THE LINE OF THUNDERSTORMS.
STRAIGHT LINE WINDS WILL BE THE BIGGEST THREAT ALONG THE SQUALL
LINE...BUT CANNOT RULE OUT TORNADO SPIN UPS ALONG THE LEADING EDGE
OF THE LINE. LARGE HAIL WILL ALSO BE POSSIBLE. WITH THE QUICK
MOVEMENT OF THE LINE...DO NOT EXPECT WIDESPREAD FLOODING ISSUES.

NOT MANY FORECAST CHANGES NEEDED FOR THE OVERNIGHT PERIOD. THE
SQUALL LINE SHOULD MOVE ACROSS THE AREA FAIRLY QUICKLY...EXITING THE
SOUTHEAST AFTER MIDNIGHT. IN ADDITIONAL TO POST FRONTAL GUSTY
NORTHWESTERLY WINDS...GRADIENT WINDS AHEAD OF THE LINE OF STORMS
WILL REMAIN QUITE GUSTY FROM THE SOUTH...AND WILL EXTEND THE WIND
ADVISORY UNTIL 1AM FOR ALL COUNTIES.

AFTER THIS SYSTEM EXITS THE AREA EARLY TUESDAY...QUIETER CONDITIONS
RETURN THROUGH MUCH OF THE WEEK. UPPER LEVEL RIDGING WILL BUILD
ACROSS THE SOUTHEAST...WITH HIGH PRESSURE ANCHORED TO OUR EAST
THROUGH THE WEEK. SEVERAL IMPULSES WILL BRUSH THE AREA AS THEY MOVE
TO THE NORTH AROUND THE PERIPHERY OF THE RIDGE. MODELS CONTINUE TO
HINT AT LOW POPS ASSOCIATED WITH WEAKNESSES IN THE RIDGE FOR SEVERAL
PERIODS TOWARD NEXT WEEKEND. THINK MOST OF THE AREA WILL BE
DRY...UNTIL A SYSTEM APPROACHES LATE SUNDAY INTO MONDAY...PUSHING
THE RIDGE OFF THE ATLANTIC COAST.

WITH STRONG NORTHWESTERLY FLOW BEHIND THIS STORM SYSTEM...A BRIEF
COOL DOWN TUESDAY WILL KEEP HIGHS IN THE UPPER 50S AND 60S. COULD
SEE SEVERAL LOCATIONS DROP INTO THE LOWER 30S TUESDAY NIGHT...WITH
MOST OF THE AREA IN THE MID TO UPPER 30S. A MODERATING TREND FOR THE
SECOND HALF OF THE WEEK WILL BUMP TEMPS BACK UP INTO THE 80S BY THE
WEEKEND.

14

&&

AVIATION...00Z TAF DISCUSSION.

A LINE OF STRONG TO SEVERE THUNDERSTORMS CONTINUE TO MOVE ACROSS
CENTRAL ALABAMA THIS EVENING. THERE IS THE POTENTIAL THAT SOME IF
NOT ALL THE TAF SITES WILL SEE SOME STRONG WINDS OUT OF THESE WITH
THE POSSIBILITY OF DAMAGING WINDS. TRIED TO TIME THE LINE WHEN IT
WILL AFFECT A SPECIFIC SITE BASED ON ITS CURRENT SPEED.
HOWEVER...WILL ADJUST AS NEEDED...ESPECIALLY FOR THOSE SOUTHEASTERN
TAFS.

ONCE THE LINE MOVES THROUGH...EXPECT WINDS TO SHIFT MORE TO THE WEST
AND CONTINUED GUSTY BUT NOT NEARLY AS STRONG. CEILINGS WILL BE IN
THE MVFR RANGE FOR A FEW HOURS...BUT WILL QUICKLY LIFT AS CLEARING
SKIES ARE NOT THAT FAR BEHIND THE FRONT.

SKIES WILL BE CLEAR TOMORROW. WINDS WILL BE MORE NORTHERLY AND WILL
REMAIN GUSTY.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA
WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY.

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 1 AM CDT TUESDAY FOR ALL OF CENTRAL ALABAMA

&&
Hazardous weather outlook, Apr 4, 4:10 PM CDT, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
410 PM CDT MON APR 4 2011

ALZ011>015-017>050-051800-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-
CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-
TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-
COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-
MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
410 PM CDT MON APR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A STRONG COLD FRONT WILL BRING A SIGNIFICANT SEVERE WEATHER THREAT
TO ALL OF CENTRAL ALABAMA THIS AFTERNOON AND EVENING. ALL SEVERE
WEATHER THREATS ARE LIKELY...INCLUDING THE THREAT FOR DAMAGING
STRAIGHT LINE WINDS...LARGE HAIL...ISOLATED TORNADOES...AND BRIEF
LOCALLY HEAVY RAINFALL.

FOR THE REMAINDER OF THE AFTERNOON THROUGH AROUND MIDNIGHT...THE
CONVECTIVE SQUALL LINE IS EXPECTED TO INCREASE IN INTENSITY AS IT
PROGRESSES ACROSS THE STATE. THE GREATEST THREAT WILL TRANSITION TO
DAMAGING STRAIGHT LINE WINDS...ALTHOUGH HAIL AND A BRIEF ISOLATED
TORNADO CAN NOT BE RULED OUT ALONG THE LINE. THE LINE OF
THUNDERSTORMS IS EXPECTED TO EXIT CENTRAL ALABAMA AROUND THE
MIDNIGHT HOUR.

STRONG GRADIENT WINDS ARE POSSIBLE IN ADVANCE OF THE STORM SYSTEM
TODAY...WITH GUSTS OF UP TO 40 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A COLD AIR MASS BEHIND THE FRONT WILL ALLOW TEMPERATURES TO DROP
DOWN INTO THE 30S ON WEDNESDAY MORNING. A FEW LOCATIONS COULD DROP
DOWN TO NEAR THE FREEZING MARK IN THE COLDER VALLEY LOCATIONS. A
LIGHT FROST IS POSSIBLE ACROSS MUCH OF NORTH CENTRAL ALABAMA...
WHICH COULD POSE A THREAT TO TENDER VEGETATION.

DRY CONDITIONS BEHIND THE FRONT WILL CREATE HIGH FIRE DANGER
WEDNESDAY AFTERNOON ESPECIALLY ACROSS THE SOUTHEAST PORTIONS OF
CENTRAL ALABAMA...MAINLY ALONG AND SOUTH OF THE INTERSTATE 85
CORRIDOR. OUTDOOR BURNING IS HIGHLY DISCOURAGED.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL CONTINUE
TO BE NEEDED THIS AFTERNOON THROUGH LATE THIS EVENING FOR SEVERE
WEATHER.

08/MNK

In the hours before

Local storm report, Apr 4, 8:10 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
810 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     HAIL             BLUFF PARK              33.40N 86.86W
04/04/2011  M0.50 INCH       JEFFERSON          AL   AMATEUR RADIO

            STOPPED AND RESTARTED AND INCREASED IN SIZE.

&&

ROCKY
Local storm report, Apr 4, 8:14 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
814 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 PM     HAIL             HELENA                  33.29N 86.85W
04/04/2011  E0.50 INCH       SHELBY             AL   PUBLIC

&&

LINHARES
Local storm report, Apr 4, 8:15 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
815 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     VESTAVIA HILLS          33.43N 86.79W
04/04/2011                   JEFFERSON          AL   PUBLIC

            TREE DOWN ON SOUTH VIEW DRIVE

&&

LINHARES
Local storm report, Apr 4, 8:20 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
820 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     TSTM WND DMG     BIRMINGHAM              33.53N 86.80W
04/04/2011                   JEFFERSON          AL   PUBLIC

            TREES AND POWER LINES DOWN ON ALTAMONT ROAD.

&&

LINHARES
Local storm report, Apr 4, 8:21 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
821 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 PM     TSTM WND DMG     LINCOLN                 33.60N 86.14W
04/04/2011                   TALLADEGA          AL   EMERGENCY MNGR

            MCCAIG RD/HWY 77 TREES DOWN

&&

ROCKY
Local storm report, Apr 4, 8:24 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
824 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             PELHAM                  33.30N 86.79W
04/04/2011  E0.88 INCH       SHELBY             AL   LAW ENFORCEMENT

&&

LINHARES

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 7:06 PM CDTSevere Thunderstorm WarningBMXGreene, Hale, Marengo, Sumter54 min
Apr 4, 7:08 PM CDTSevere Thunderstorm WarningBMXBibb, Hale, Jefferson, Shelby, Tuscaloosa67 min
Apr 4, 7:11 PM CDTSevere Thunderstorm WarningBMXBlount, Etowah, Jefferson, St. Clair, Shelby64 min
Apr 4, 7:14 PM CDTAreal Flood AdvisoryBMXBibb, Blount, Cherokee, Etowah, Fayette, Greene and 13 more3 hr
Apr 4, 7:25 PM CDTFlash Flood WarningBMXLamar3 hr
Apr 4, 7:27 PM CDTSevere Thunderstorm WarningBMXCherokee48 min
Apr 4, 7:40 PM CDTFlash Flood WarningBMXBlount, Jefferson, St. Clair, Walker3 hr
Apr 4, 7:49 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cleburne, Talladega41 min
Apr 4, 7:49 PM CDTSevere Thunderstorm WarningBMXBibb, Hale, Perry26 min
Apr 4, 7:56 PM CDTSevere Thunderstorm WarningBMXHale, Marengo, Perry34 min
Apr 4, 8:07 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Coosa, Perry, Shelby, Talladega38 min
Apr 4, 8:13 PM CDTSevere Thunderstorm WarningBMXBibb, Perry17 min
Apr 4, 8:16 PM CDTSevere Thunderstorm WarningBMXJefferson, Shelby29 min
Apr 4, 8:25 PM CDTSevere Thunderstorm WarningBMXAutauga, Chilton, Dallas, Lowndes, Marengo, Perry65 min
Apr 4, 8:37 PM CDTSevere Thunderstorm WarningBMXAutauga, Chilton, Clay, Coosa, Shelby, Talladega38 min
Apr 4, 8:42 PM CDTAreal Flood AdvisoryBMXAutauga, Calhoun, Chambers, Chilton, Clay, Cleburne and 10 more3 hr
Apr 4, 8:58 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cleburne, Randolph, Talladega47 min
Apr 4, 9:10 PM CDTSevere Thunderstorm WarningBMXClay, Coosa, Randolph, Tallapoosa35 min
Apr 4, 9:14 PM CDTSevere Thunderstorm WarningBMXAutauga, Elmore, Lowndes, Montgomery31 min
Apr 4, 9:40 PM CDTSevere Thunderstorm WarningBMXBullock, Elmore, Lee, Lowndes, Macon, Montgomery and 1 more65 min
Apr 4, 9:42 PM CDTSevere Thunderstorm WarningBMXChambers, Clay, Cleburne, Elmore, Randolph, Tallapoosa63 min
Apr 4, 10:22 PM CDTSevere Thunderstorm WarningBMXBullock, Pike38 min
Apr 4, 10:39 PM CDTSevere Thunderstorm WarningBMXBarbour, Bullock, Chambers, Lee, Macon, Russell51 min
Apr 4, 10:52 PM CDTAreal Flood AdvisoryBMXBarbour, Bullock, Lee, Macon, Pike, Russell113 min
Apr 4, 10:54 PM CDTSevere Thunderstorm WarningBMXBarbour, Bullock, Pike51 min
Apr 4, 11:26 PM CDTSevere Thunderstorm WarningBMXBarbour, Russell19 min
Apr 4, 11:43 PM CDTSevere Thunderstorm WarningBMXBarbour17 min
Apr 5, 3:10 PM CDTFire Weather WatchBMXAutauga, Barbour, Bullock, Chambers, Chilton, Coosa and 8 more14 hr
Apr 5, 3:17 PM CDTFrost AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more16 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.